Journal of Differential Geometry

Suppression lagrangienne de points doubles et rigidité symplectique

Fran\ccois Lalonde

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 36, Number 3 (1992), 747-764.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214453187

Digital Object Identifier
doi:10.4310/jdg/1214453187

Mathematical Reviews number (MathSciNet)
MR1189502

Zentralblatt MATH identifier
0815.53042

Subjects
Primary: 58F05
Secondary: 53C23: Global geometric and topological methods (à la Gromov); differential geometric analysis on metric spaces 57R40: Embeddings 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Lalonde, Fran\ccois. Suppression lagrangienne de points doubles et rigidité symplectique. J. Differential Geom. 36 (1992), no. 3, 747--764. doi:10.4310/jdg/1214453187. https://projecteuclid.org/euclid.jdg/1214453187


Export citation

References

  • [1] V. I. Arnold, Cobordismes lagrangiens et legendriens. I et II, Funktsional. Anal, i Prilozhen. 14 (1980), No. 3, 1-130, et No. 4, 8-17.
  • [2] M.Audin, Fibres normauxd'immersions en dimension double, points doubles d'mmersions lagrangiennes et plongements totalement reels, Comment. Math. Helv.63 (1988) 593-623.
  • [3] J. J. Duistermaat, On the Morse index in variational calculus, Advances in Math. 21 (1976) 173-195.
  • [4] M.Gromov, Pseudo-holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307-347.
  • [5] M.Gromov, Partial differential relations, Springer, Berlin, 1986.
  • [6] F. Lalonde and J.-C. Sikorav, Sous-varietes lagrangiennes des fibres cotangents, Comment. Math. Helv. (1990).
  • [7] L. Polterovitch, The surgery of Lagrangian submanifolds, preprint, Tel Aviv, 1990.
  • [8] C. Viterbo, Intersection de sous-varietes lagrangiennes, fonctionnelles d'action etindice des systemes hamiltoniens, Bull. Soc.Math. France 115 (1987) 361-390.
  • [9] C. Viterbo, A new obstructionto embedding Lagrangian tori, Invent. Math. 100 (1990) 301-320.
  • [10] H. Whitney, The self-intersections of a smooth n-manifold in In-space, Ann. of Math. (2) 45 (1944) 220-244.